RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 1, Pages 65–75 (Mi mz11726)  

On a Family of Residually Finite Groups

D. I. Moldavanskii

Ivanovo State University

Abstract: As is known, there is a finitely generated residually finite group (for short, a residually $\mathcal F$-group) whose extension by some finite group is not a residually $\mathcal F$-group. In the paper, it is shown that, nevertheless, every extension of a finite group by a finitely generated residually $\mathcal F$-group is a Hopf group, and every extension of a center-free finite group by a finitely generated residually $\mathcal F$-group is a residually $\mathcal F$-group. If a finitely generated residually $\mathcal F$-group $G$ is such that every extension of an arbitrary finite group by $G$ is a residually $\mathcal F$-group, then a descending HNN-extension of the group $G$ also has the same property, provided that it is a residually $\mathcal F$-group.

Keywords: residually finite groups, HNN-extensions of groups.

DOI: https://doi.org/10.4213/mzm11726

Full text: PDF file (450 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
UDC: 512.543
Received: 20.06.2017

Citation: D. I. Moldavanskii, “On a Family of Residually Finite Groups”, Mat. Zametki, 105:1 (2019), 65–75

Citation in format AMSBIB
\Bibitem{Mol19}
\by D.~I.~Moldavanskii
\paper On a Family of Residually Finite Groups
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 1
\pages 65--75
\mathnet{http://mi.mathnet.ru/mz11726}
\crossref{https://doi.org/10.4213/mzm11726}
\elib{http://elibrary.ru/item.asp?id=36603825}


Linking options:
  • http://mi.mathnet.ru/eng/mz11726
  • https://doi.org/10.4213/mzm11726
  • http://mi.mathnet.ru/eng/mz/v105/i1/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:28
    References:3
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019